Leg pain ?!

Hi Everyone,

Wondering if you guys have any similar experience:

Just had a really horrendous virus (may bank holiday) like influenza style, which I thought I was recovering from then it brought a really bad cough, I felt dreadful, then last week I started getting pain in my feet that came into my calves - hot and burning muscle feeling then the next morning my skin got really painful like stinging nettles/sun been over legs arms and torso. That has settled a bit but not totally and my calves keep me awake. Am I looking at something viral or autoimmune? I know myositis can be caused by either (muscle inflammation) glands around my jaw feel really sore and painful

Is any of this sounding familiar? My GP has run bloods today to check for muscle inflammation. I've tried to contact my rheumy but he's on compassionate leave and I don't know when he'd be back.

10 Replies

  • *sunburn

  • Hi Bear

    I also have the leg problems. As well as having to wear a support boot at night , I also have weird feeling in my legs . It's like ants or something crawling inside my leg. The consultant I saw about my foot said my leg muscles have started to tighten and it is just another symptom of Scleroderma. I often get jaw pain too ,particularly on left side where my neck swells. I bought a special pillow for this that is designed specifically to keep your head and neck level when asleep.

    I do hope your symptoms are just a passing phase but would definitely get it checked out to see what's going on. I have been given a nerve blocker but it still doesn't help my legs. I wish you the very best of luck with this Bear.

    Lynn x

  • Sounds slightly different to mine - my heart goes out to you though! I tried walking the dog today to see if it'd help but it hasn't :/

  • Hi. I had these sort of symptoms when my scleroderma first became evident. 10 years ago.They settled once I started mycophenalate and have not returned. Hope they will for you

  • Oh ok - I'm only on hydroxychloroquine I tried mycophenolate made me feel dreadful... Hopefully it isn't a long road ahead :(

  • Hi Bear, could you tell me what like were you on mycophenolate....I am on this too and not feeling so good so wasn't sure if it was this medication or something else.

  • I felt rotten - mostly digestive problems (sore stomach) and my skeleton ached really badly - so painful at times I could barely pick up a piece of paper!

  • With me it is dizziness...like vertigo...which comes and goes...nausea and headaches, I already have full body joint pains so can't say that the tablets have caused this as I had this before taking them. I have only been on these for about two months now so have not felt any benefits from them as yet...I was told it could be three months or longer before this happens.

  • With mycophenolate I had dizziness nausea and was very fatigued it was awful. I am now having 6 cycles of cyclophosphamide and then may go back to azathioprine.

  • I find when I get a virus or infection my symptoms flare up. I get twitchy when I'm around anyone with a cold/flu/bug!

You may also like...